Journal Article

Homogeneity and Supply

Jeffrey T. LaFrance and Rulon D. Pope

in American Journal of Agricultural Economics

Published on behalf of Agricultural and Applied Economics Association

Volume 90, issue 3, pages 606-612
Published in print August 2008 | ISSN: 0002-9092
Published online August 2008 | e-ISSN: 1467-8276 | DOI: http://dx.doi.org/10.1111/j.1467-8276.2007.01130.x
Homogeneity and Supply

Show Summary Details

Preview

Supply functions in the ubiquitous Gorman class are examined for their homogeneity properties. Homogeneity places surprisingly strong restrictions on functional forms. These forms facilitate testing of aggregability given homogeneity or homogeneity given aggregability or testing both.

Keywords: functional form; homogeneity; supply; C510

Journal Article.  3856 words.  Illustrated.

Subjects: Econometric Modelling

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.